# SDR ABXA9500130

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D0489826
- Condition: Deformed
- Location: Bs 669-737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH A.D. 78-07-05 AND S.B. 53-131, FOUND RIGHT CUSP WEB OVER FRAMES 669, 718 AND 737 DEFORMED AND MISSING PARTS.  REPLACED CUSP WEB IAW E.A. NR FS-53-03689-MA.
